Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Golub A. V., Khromov A. P. Equiconvergence Theorem for Expansions in Eigenfunctions of Integral Operators with Discontinuous Involution. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2007, vol. 7, iss. 2, pp. 5-10. DOI: 10.18500/1816-9791-2007-7-2-5-10

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
07.08.2007
Full text:
(downloads: 86)
Language: 
Russian
Heading: 
UDC: 
517.984

Equiconvergence Theorem for Expansions in Eigenfunctions of Integral Operators with Discontinuous Involution

Autors: 
Golub Aleksandr Vladimirovich, Saratov State University
Khromov August Petrovich, Saratov State University
Abstract: 

In the paper we consider the equiconvergence of expansions in trigonometric Fourier series and in eigen- and associated functions of integral operators with involution having discontinuities of the first type.

Key words: 
References: 
  1. Хромов А.П. Интегральные операторы с ядрами, разрывными на ломаных линиях // Мат. сб. 2006. Т. 197, вып. 11. С. 115–142.
  2. Корнев В.В., Хромов А.П. О равносходимости разложений по собственным функциям интегральных операторов с ядрами, допускающими разрывы производных на диагоналях // Мат. сб. 2001. Т. 192, № 10. С. 33–50.